Near ω-continuous multifunctions on bitopological spaces

Resumen

In this paper, we introduce and study basic characterizations, several properties of upper (lower) nearly (i, j)-ω-continuous multifunctions on bitopological space.

Biografía del autor/a

Ennis Rosas Rodríguez, Universidad de la Costa.
Dept. de Cs. Naturales y Exactas.
Carlos Carpintero, Universidad de Oriente.
Dept. de Matemáticas
N. Rajesh, Rajah Serfoji Govt. College.
Dept. of Mathematics.
S. Shanthi, Arignar Anna Govt. Arts College.
Dept. of Mathematics.

Citas

S. Acharjee and B. Tripathy, “p-ℐ generator and p1-ℐ-generator in bitopology,” Boletim da Sociedade Paranaense de Matemática, vol. 36, no. 2, pp. 17–31, Apr. 2018, doi: 10.5269/bspm.v36i2.29377.

K. Al-Zoubi and B. Al-Nashef, “The topology of ω-open subsets”, Al-Manarah, vol. 9, no. 2, pp. 169-179, 2003.

K. Al-Zoubi, “On generalized ω-closed sets,” International journal of mathematics and mathematical sciences, vol. 2005, no. 13, pp. 2011–2021, 2005, doi: 10.1155/IJMMS.2005.2011.

A. Al-Omari and M. Noorani, “Contra-ω-continuous and almost contra-ω-continuous,” International journal of mathematics and mathematical sciences, vol. 2007, 40469, 2007, doi:10.1155/2007/40469.

A. Al-Omari, T. Noiri, and M. .Noorani, “Weak and strong forms ofω-continuous functions,” International journal of mathematics and mathematical sciences, vol. 2009, 174042, 2009, doi:10.1155/2009/174042.

C. Carpintero, J. Pacheco, N. Rajesh, E. Rosas, and S. Saranyasri, “Properties of nearly ω-continuous multifunctions,” Acta universitatis sapientiae, mathematica, vol. 9, no. 1, pp. 13–25, Aug. 2017,. doi: 10.1515/ausm-2017-0002.

E. Ekici, S. Jafari and S. Moshokoa, “On a weak form of ω-continuity”, Annals of the university of Craiova, mathematics. computer. sciences series, vol. 37, no. 2, pp. 38-46, 2010. [On line]. Available: https://bit.ly/30ZzYjM

H. Hdeib, “ω-closed mappings”, Revista colombiana de matemáticas, vol. 16, no. 1-2, pp. 65-78, Oct. 1982.[On line]. Available: https://bit.ly/2OrpGqh

H.. Hdeib, “ω-continuous functions”, Dirasat, vol.16, no.2, pp. 136-142, 1989.

A. Richlewicz, “On almost nearly continuity with reference to multifunctions in bitopological spaces”, Novi Sad journal of mathematics, vol.38, no. 2, 2008, pp. 5-14, 2008. [On line]. Available: https://bit.ly/2pWW6yE

B. Tripathy and D. Sarma, “On b-locally open sets in bitopological spaces”, Kyungpook mathematical. journal, vol. 51, no. 4, pp. 429-433, 2011. [On line]. Available: https://bit.ly/2ogh5fu

B. Tripathy and D. Sarma, “On weakly b-continuous functions in bitopological spaces”, Acta scientiarum technology, vol. 35, no.3, pp. 521-525, Feb. 2013, doi: 10.4025/actascitechnol.v35i3.15612

B. Tripathy and S. Acharjee, “On (γ,δ) -Bitopological semi-closed set via topological ideal”, Proyecciones (Antofagasta, On line), vol. 33, no. 3, pp. 245-257, Mar. 2017, doi: 10.4067/S0716-09172014000300002

B. Tripathy and D. Sarma, “Generalized b-closed sets in ideal bitopological spaces”, Proyecciones (Antofagasta, On line), vol. 33, no. 3, pp. 315-324, Mar. 2017, doi: 10.4067/S0716-09172014000300006

D. Sarma and B. Tripathy, “Pairwise generalized b-Ro spaces in bitopological spaces.”, Proyecciones (Antofagasta, On line), vol. 36, no. 4, pp. 589-600, Jan. 2018, doi: 10.4067/S0716-09172017000400589

B. Tripathy and S. Debnath, “Fuzzy m-structures, m-open multifunctions and bitopological spaces”, Boletim da sociedade paranaensede matemática, vol. 37, no. 4, pp. 119-128, 2019, doi: 10.5269/bspm.v37i4.35152

Publicado
2019-10-14
Cómo citar
[1]
E. Rosas Rodríguez, C. Carpintero, N. Rajesh, y S. Shanthi, «Near ω-continuous multifunctions on bitopological spaces», Proyecciones (Antofagasta, En línea), vol. 38, n.º 4, pp. 691-698, oct. 2019.
Sección
Artículos